# SDR FDEA201711083262

- Difficulty date: November 8, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CORRODED ON THE EXTERIOR SURFACE,  BELOW THE DOOR HINGE.  REPAIRED IAW SRM 51-21-01, VOL II.
